# SDR AALA200800325

- Difficulty date: February 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 50,137 hours
- Engine: Rroyce RB211535*
- Engine time: 12,351 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T15FEB - NUMBER ONE ENGINE SURGING AFTER TAKEOFF AT 800 TO 900 FEET.  CREW DECREASED THROTTLE AND SURGING STOPPED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND COMPRESSOR BLADE FAILURE.  REPLACED NUMBER ONE ENGINE ON 16 FEB AT MIA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
